# SDR 9518809911

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961N
- Make and model: Doug DC-9-31
- Aircraft serial: 47405
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, A VIBRATION WAS FELT FROM THE NOSE LANDING GEAR, AFTER LANDING GEAR RETRACTION.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  FOUND RIGHT NOSE LANDING GEAR DOOR OPEN.  INSPECTED ALL HINGE POINTS AND DOOR RELEASE MECHANISM, LUBRICATED ALL HINGE POINTS AND OPERATIONAL CHECK GOOD.
